# SDR DU4R2007180

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N852257
- Condition: Corroded
- Location: Bs 1375-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED AFT CARGO THRESHOLD/FLOOR SUPPORT STRUCTURE AT DOOR STA 1375 - 1440 RBL 20.  REPAIRED BY REMOVING AND REPLACING LOWER CHORD P/N 146N8522-57 IAW B757 SRM 51-40-02, 51-20-01, DELTA B757 SRM 51-00-00D.
